# SDR SWIA201540868

- Difficulty date: February 21, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE SKIN, MIDDLE SECTION METAL CHAFED.  C-CHECK, BLENDED OUT DAMAGE ON LT, INBD FLAP VANE L/E SKIN , MIDDLE LOCATION IAW REO AND SRM.
